# SDR CA991208091

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172
- Engine: Cont C1452
- Propeller: Mcauly 1A170DM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 530184A2
- Condition: Disintegrated
- Location: Engine
- Component: Cont, C1452
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE EXPERIENCED A NR 6 CONNECTING ROD BEARING FAILURE.  SDR SUBMITTER HAS EMPLOYED AN OIL ANALYSIS PROGRAM BUT THE RESULTS OF WHICH, THOUGH SHOWING SOME INDICATIONS OF BREAKDOWN, WERE WRONGLY INTERPRETED.
